# SDR MWEA99851

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW DETECTED STRONG PRESENTS OF HOT ELECTRICAL ODOR.  MTC INSPECTED COCKPIT, GLARESHIELD, CIRCUIT BREAKER PANELS, E/E COMPARTMENT, NOSE AREA, RADIO RACK FAN FOR OPERATION, ACCM. OIL AND OPERATION.  ALL FOUND NORMAL RAN NR 1 ENGINE AND RIGHT AIR CONDITIONING PACK.  NO ODOR NOTED.
